About this Journal Submit a Manuscript Table of Contents
Advances in Fuzzy Systems
Volume 2011 (2011), Article ID 943161, 8 pages
http://dx.doi.org/10.1155/2011/943161
Research Article

A New Approach for Solving Fully Fuzzy Linear Systems

1School of Mathematics and Computer Applications, Thapar University, Patiala 147004, India
2Computer Science and Engineering Department, Thapar University, Patiala 147004, India

Received 8 December 2010; Revised 3 March 2011; Accepted 1 April 2011

Academic Editor: Ajith Abraham

Copyright © 2011 Amit Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965.
  2. J. J. Buckley and Y. Qu, “Solving systems of linear fuzzy equations,” Fuzzy Sets and Systems, vol. 43, no. 1, pp. 33–43, 1991.
  3. M. Friedman, M. Ming, and A. Kandel, “Fuzzy linear systems,” Fuzzy Sets and Systems, vol. 96, no. 2, pp. 201–209, 1998.
  4. M. Friedman, M. Ming, and A. Kandel, “Duality in fuzzy linear systems,” Fuzzy Sets and Systems, vol. 109, no. 1, pp. 55–58, 2000.
  5. T. Allahviranloo, “Numerical methods for fuzzy system of linear equations,” Applied Mathematics and Computation, vol. 155, no. 2, pp. 493–502, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. T. Allahviranloo, “Successive overrelaxation iterative method for fuzzy system of linear equations,” Applied Mathematics and Computation, vol. 162, pp. 189–196, 2004.
  7. T. Allahviranloo, “The adomian decomposition method for fuzzy system of linear equations,” Applied Mathematics and Computation, vol. 163, no. 2, pp. 553–563, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Abbasbandy, R. Ezzati, and A. Jafarian, “LU decomposition method for solving fuzzy system of linear equations,” Applied Mathematics and Computation, vol. 172, no. 1, pp. 633–643, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Abbasbandy, A. Jafarian, and R. Ezzati, “Conjugate gradient method for fuzzy symmetric positive-definite xsystem of linear equations,” Applied Mathematics and Computation, vol. 171, no. 2, pp. 1184–1191, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. Abbasbandy and A. Jafarian, “Steepest descent method for system of fuzzy linear equations,” Applied Mathematics and Computation, vol. 175, no. 1, pp. 823–833, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Dehghan and B. Hashemi, “Iterative solution of fuzzy linear systems,” Applied Mathematics and Computation, vol. 175, no. 1, pp. 645–674, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. Dehghan and B. Hashemi, “Solution of the fully fuzzy linear systems using the decomposition procedure,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1568–1580, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Dehghan, B. Hashemi, and M. Ghatee, “Solution of the fully fuzzy linear systems using iterative techniques,” Chaos, Solitons and Fractals, vol. 34, no. 2, pp. 316–336, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. Dehghan, B. Hashemi, and M. Ghatee, “Computational methods for solving fully fuzzy linear systems,” Applied Mathematics and Computation, vol. 179, no. 1, pp. 328–343, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Muzzioli and H. Reynaerts, “Fuzzy linear systems of the form A1x+b1=A2x+b2,” Fuzzy Sets and Systems, vol. 157, no. 7, pp. 939–951, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. Mosleh, S. Abbasbandy, and M. Otadi, “Full fuzzy linear systems of the form Ax+b=Cx+d,” in Proceedings of the 1st Joint Congress on Fuzzy and Intelligent Systems, 2007.
  17. S. H. Nasseri, M. Sohrabi, and E. Ardil, “Solving fully fuzzy linear systems by use of a certain decomposition of the coefficient matrix,” International Journal of Computational and Mathematical Sciences, vol. 2, pp. 140–142, 2008.
  18. T. Allahviranloo, N. Mikarilvand, N. A. Kiani, and R. H. Shabestari, “Signed decomposition of fully fuzzy linear systems,” Application and Applied Mathematics, vol. 3, pp. 77–88, 2008.
  19. J. Gao, “A unified iterative scheme for solving fully fuzzy linear system,” in Proceedings of the Global Congress on Intelligent Systems (GCIS '09), vol. 1, pp. 431–435, 2009. View at Publisher · View at Google Scholar
  20. S. H. Nasseri, M. Matinfar, and Z. Kheiri, “Greville's method for the fully fuzzy linear system of equations,” Advances in Fuzzy Sets and Systems, vol. 4, pp. 301–311, 2009.
  21. M. Mosleh, M. Otadi, and A. Khanmirzaie, “Decomposition method for solving fully fuzzy linear systems,” Iranian Journal of Optimization, vol. 1, pp. 188–198, 2009.
  22. S. H. Nasseri and F. Zahmatkesh, “Huang method for solving fully fuzzy linear system of equations,” The Journal of Mathematics and Computer Science, vol. 1, pp. 1–5, 2010.
  23. H. K. Liu, “On the solution of fully fuzzy linear systems,” International Journal of Computational and Mathematical Sciences, vol. 6, pp. 29–33, 2010.
  24. S. H. Nasseri and M. Sohrabi, “Gram-schmidt approach for linear system of equations with fuzzy parameters,” The Journal of Mathematics and Computer Science, vol. 1, pp. 80–89, 2010.
  25. A. Kumar, Neetu, and A. Bansal, “A new method to solve fully fuzzy linear system with trapezoidal fuzzy numbers,” Canadian Journal on Science and Engineering Mathematics, vol. 1, pp. 45–56, 2010.
  26. T. Allahviranloo and M. Ghanbari, “Solving fuzzy linear system by homotopy perturbation method,” International Journal of Computational Cognition, vol. 8, pp. 24–30, 2010.
  27. M. Mosleh and M. Otadi, “Regular splitting method for approximating linear system of fuzzy equations,” Interntional Journal of Contemporary Mathematical Sciences, vol. 5, pp. 263–274, 2010.
  28. X. Sun and S. Guo, “Solution to general fuzzy linear system and its necessary and sufficient condition,” Fuzzy Information and Engineering, vol. 3, pp. 317–327, 2009.
  29. J. F. Yin and K. Wang, “Splitting iterative methods for fuzzy system of linear equations,” Computational Mathematics and Modeling, vol. 20, no. 3, pp. 326–335, 2009. View at Publisher · View at Google Scholar
  30. D. Dubois and H. Prade, Fuzzy Sets and Systems: Theory and Applications, Academic Press, New York, NY, USA, 1980.
  31. A. Kaufmann and M. M. Gupta, Introduction to Fuzzy Arithmetic: Theory and Applications, Van Nostrand Reinhold, New York, NY, USA, 1991.